JournalsprimsVol. 17, No. 3pp. 813–979

On Holonomic Systems of Microdifferential Equations, III. Systems with Regular Singularities

  • Masaki Kashiwara

    Kyoto University, Japan
  • Takahiro Kawai

    Kyoto University, Japan
On Holonomic Systems of Microdifferential Equations, III. Systems with Regular Singularities cover
Download PDF

Cite this article

Masaki Kashiwara, Takahiro Kawai, On Holonomic Systems of Microdifferential Equations, III. Systems with Regular Singularities. Publ. Res. Inst. Math. Sci. 17 (1981), no. 3, pp. 813–979

DOI 10.2977/PRIMS/1195184396